\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents
Early Access

Early Access articles are published articles within a journal that have not yet been assigned to a formal issue. This means they do not yet have a volume number, issue number, or page numbers assigned to them, however, they can still be found and cited using their DOI (Digital Object Identifier). Early Access publication benefits the research community by making new scientific discoveries known as quickly as possible.

Readers can access Early Access articles via the “Early Access” tab for the selected journal.

Reconstruction of a convolution kernel in an integrodifferential problem with a fractional time derivative

Dedicated to Professor Jerome A. Goldstein in occasion of his eightieth birthday
The author is a member of GNAMPA of Istituto Nazionale di Alta Matematica.

Abstract Full Text(HTML) Related Papers Cited by
  • We consider the problem of reconstruction of a convolution kernel (together with the solution) for a linear abstract evolution equation with a fractional time derivative.

    Mathematics Subject Classification: Primary: 353030, 34K37, 26A33; Secondary: 37L05.

    Citation:

    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] W. Arendt, C. J. K. Batty, M. Hieber and F. Neubrander, Vector-valued Laplace Transforms and Cauchy Problems, Monographs in Mathematics, vol. 96, Birkhäuser Verlag, 2001. doi: 10.1007/978-3-0348-5075-9.
    [2] J. Cheng, J. Nakagawa, M. Yamamoto and T. Yamazaki, Uniqueness in an inverse problem for a one-dimensional fractional diffusion equations, Inverse Problems, 25 (2009), 115002, 16 pp. doi: 10.1088/0266-5611/25/11/115002.
    [3] P. ClémentG. Gripenberg and S.-O. Londen, Schauder estimates for equations with fractional derivatives, Trans. Am. Math. Soc., 352 (2000), 2239-2260.  doi: 10.1090/S0002-9947-00-02507-1.
    [4] P. Clément, G. Gripenberg and S.-O. Londen, Regularity properties of solutions of fractional evolution equations, Lecture Notes in Pure and Applied Mathematics, 215 (2001), 235–246, Dekker, New York.
    [5] P. ClémentS.-O. Londen and G. Simonett, Quasilinear evolution equations and continuous interpolation spaces, J. Diff. Eq., 196 (2004), 418-447.  doi: 10.1016/j.jde.2003.07.014.
    [6] F. Colombo and D. Guidetti, A global in time existence and uniqueness result for a semilinear integrodifferential parabolic inverse problem in Sobolev spaces, Math. Models Methods Appl. Sci., 17 (2007), 1-29. 
    [7] F. Colombo and D. Guidetti, Some results in the identification of memory kernels, Operator Theory: Advances and Applications, 216 (2011), 121-138.  doi: 10.1007/978-3-0348-0069-3_7.
    [8] G. Da Prato and P. Grisvard, Sommes d'opérateurs linéaires et équations differentielles opérationelles, J. Math. Pures Appliquees, 54 (1975), 305-387. 
    [9] M. Di CristoD. Guidetti and A. Lorenzi, Abstract parabolic equations with applications to problems in cylindrical space domains, Ad. Diff. Eq., 15 (2010), 1-42. 
    [10] P. Feng and E. T. Karimov, Inverse source problems for time fractional mixed parabolic-hyperbolic-type equations, J. Inverse Ill-Posed Problems, 23 (2015), 339-353.  doi: 10.1515/jiip-2014-0022.
    [11] P. Grisvard, Commutativité de deux foncteurs d'interpolation et applications, J. Math. Pures Appl., 45 (1966), 143-206. 
    [12] D. Guidetti, On interpolation with boundary conditions, Math. Z., 207 (1991), 439-460.  doi: 10.1007/BF02571401.
    [13] D. Guidetti, Optimal regularity for mixed parabolic problems in spaces of functions which are Hölder continuous with respect to space variables, Ann. Scuola Norm. Sup. Pisa Cl. Sci., 26 (1998), 763-790. 
    [14] D. Guidetti, On linear elliptic and parabolic problems in Nikol'skij spaces, Progress in nonlinear Differential Equations and their Applications, 80 (2011), 275-300.  doi: 10.1007/978-3-0348-0075-4_15.
    [15] D. Guidetti, On maximal regularity for abstract parabolic problems with fractional time derivative, Mediterr. J. Math., 16 (2019), Paper No. 40, 26 pp. doi: 10.1007/s00009-019-1309-y.
    [16] J. Janno, Determination of the order of fractional derivative and a kernel in an inverse problem for a generalized time fractional diffusion equation, Electronic Journal of Differential Equations, (2016), Paper No. 199, 28 pp.
    [17] J. Janno, Determination of time-dependent sources and parameters of nonlocal diffusion and wave equations from final data, Frac. Calc. Appl. Anal., 23 (2020), 1678-1701.  doi: 10.1515/fca-2020-0083.
    [18] J. Janno and K. Kasemets, Identification of a kernel in an evolutionary integral equation occurring in subdiffusion, J. Inverse Ill-Posed Problems, 25 (2017), 777-798.  doi: 10.1515/jiip-2016-0082.
    [19] N. Kinash and J. Janno, Inverse problems for a generalized subdiffusion equation with final overdetermination, Math. Model. Anal., 24 (2019), 236-262. 
    [20] A. Lorenzi and E. Sinestrari, An inverse problem in the theory of materials with memory, Nonlinear Anal., 12 (1988), 1317-1335.  doi: 10.1016/0362-546X(88)90080-6.
    [21] A. Lunardi, Interpolation Theory, Scuola Normale Superiore, 2009.
    [22] R. Metzler and J. Klafter, Boundary value problems for fractional diffusion equations, Physica A, 278 (2000), 107-125.  doi: 10.1016/S0378-4371(99)00503-8.
    [23] H. Tanabe, Equations of Evolution, Pitman, 1979.
    [24] H. Triebel, Interpolation Theory, Function Spaces, Differential Operators, North Holland Mathematical Library, 18. North-Holland Publishing Co., Amsterdam-New York, 1978.
  • 加载中
SHARE

Article Metrics

HTML views(108) PDF downloads(143) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return